# SDR RC2R201406230071

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3AF32C505C
- Part serial: 970383
- Condition: Cracked
- Part time: 14,553 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CRACKED AND CORRODED.   INSTALLED NEW HUB AND BLADES.  PROPELLER WAS REPORTED TO NOT GO INTO FEATHER.  NEW BLADE BEARINGS WERE INSTALLED AT LAST OVERHAUL.  THERE WAS NO EVIDENCE OF A BIRD OR BLADE STRIKE.  BLADES WERE CORRODED AND OR CRACKED IN THE BEARING RACE AREA .
